# SDR AALA20091016MIA08

- Difficulty date: October 16, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 31,285 hours, 3,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT RIGHT NUMBER TWO DOOR TAMPER STRAPS MISSING.  INSTALLED TAMPER STRAP AT RIGHT NUMBER TWO DOOR.
